# SDR ABXA9500147

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw Box
- Part number: 0080004003
- Condition: Defective
- Location: Onlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT STAYED ON AFTER TAKEOFF OUT OF ELP.  RECYCLED GEAR AND WENT THROUGH ABNORMAL, LIGHT STAYED ON.  REPLACED PROXIMITY SWITCH BOX.  PERFORMED SYSTEM CHECK.  SYSTEM CHECKED NORMAL IAW DC-9 MM 32-60-01 PAGE 214 STEP 5A.
